# SDR UALA2010102503945

- Difficulty date: October 23, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 59,487 hours, 10,817 cycles
- Engine: Pwa PW4077
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Saturated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSULATION BLANKETS IN BELLY AFT PIT FAILED INSPECTION.  REPLACED WET INSULATION BLANKETS AS REQUIRED.
